RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fuchs Dmitrii Borisovich

Statistics Math-Net.Ru
Total publications: 67
Scientific articles: 58
Presentations: 1

Number of views:
This page:2855
Abstract pages:23007
Full texts:10901
References:979
E-mail:

http://www.mathnet.ru/eng/person21985
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:fuchs.dmitry-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/69990

Publications in Math-Net.Ru
2017
1. Dmitry Fuchs, Serge Tabachnikov, “Iterating evolutes of spacial polygons and of spacial curves”, Mosc. Math. J., 17:4 (2017),  667–689  mathnet
2014
2. S. Mohammadzadeh, D. B. Fuchs, “Cohomology of the Lie Algebra $\mathfrak{H}_2$: Experimental Results and Conjectures”, Funktsional. Anal. i Prilozhen., 48:2 (2014),  67–78  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:2 (2014), 128–137  isi  scopus
2013
3. Dmitry Fuchs, Serge Tabachnikov, “Periodic trajectories in the regular pentagon, II”, Mosc. Math. J., 13:1 (2013),  19–32  mathnet  mathscinet  isi
2011
4. Diana Davis, Dmitry Fuchs, Serge Tabachnikov, “Periodic trajectories in the regular pentagon”, Mosc. Math. J., 11:3 (2011),  439–461  mathnet  mathscinet  isi
2008
5. S. L. Tabachnikov, D. B. Fuchs, “Двадцать семь прямых”, Mat. Pros., Ser. 3, 12 (2008),  145–160  mathnet
6. Dmitry Fuchs, Constance Wilmarth, “Projections of Singular Vectors of Verma Modules over Rank 2 Kac–Moody Lie Algebras”, SIGMA, 4 (2008), 059  mathnet  mathscinet  zmath  isi  scopus
2007
7. D. B. Fuchs, E. Fuchs, “Closed geodesics on regular polyhedra”, Mosc. Math. J., 7:2 (2007),  265–279  mathnet  mathscinet  zmath  isi
2004
8. D. B. Fuchs, T. Ishkhanov, “Invariants of Legendrian knots and decompositions of front diagrams”, Mosc. Math. J., 4:3 (2004),  707–717  mathnet  mathscinet  zmath
2002
9. D. B. Fuchs, T. Evans, “On the Restricted Lie Algebra Structure of the Witt Lie Algebra in Finite Characteristic”, Funktsional. Anal. i Prilozhen., 36:2 (2002),  69–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:2 (2002), 140–144  isi
1989
10. D. B. Fuchs, “Two projections of singular vectors of Verma modules over the affine Lie albegra $A_1^1$”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  81–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 154–156  isi
1988
11. O. Ya. Viro, D. B. Fuchs, “Homology and cohomology”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 24 (1988),  123–239  mathnet  mathscinet  zmath
12. O. Ya. Viro, D. B. Fuchs, “Introduction to homotopy theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 24 (1988),  6–121  mathnet  mathscinet  zmath
13. B. L. Feigin, D. B. Fuchs, “Cohomology of Lie groups and Lie algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 21 (1988),  121–209  mathnet  mathscinet  zmath
1986
14. F. G. Malikov, B. L. Feigin, D. B. Fuchs, “Singular vectors in Verma modules over Kac–Moody algebras”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  25–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 103–113
15. D. B. Fuchs, “Classical manifolds”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 12 (1986),  253–314  mathnet  mathscinet  zmath
1985
16. D. B. Fuchs, “Finite dimensionality of homologies of the Lie algebra of Hamiltonian vector field on the plane”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  68–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 305–310  isi
1984
17. B. L. Feigin, D. B. Fuchs, “Stable cohomology of the algebra $W_n$ and relations in the algebra $L_1$”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 264–266  isi
1983
18. D. B. Fuchs, “Stable cohomologies of a Lie algebra of formal vector fields with tensor coefficients”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  62–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 295–301  isi
19. B. L. Feigin, D. B. Fuchs, “Verma modules over the virasoro algebra”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 241–242  isi
1982
20. B. L. Feigin, D. B. Fuchs, “Invariant skew-symmetric differential operators on the line and Verma modules over the Virasoro algebra”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  47–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 114–126  isi
1981
21. D. B. Fuchs, “Foliations”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 18 (1981),  151–213  mathnet  mathscinet  zmath; J. Soviet Math., 18:2 (1982), 255–291
1980
22. B. L. Feigin, D. B. Fuchs, “Homology of the Lie algebra of vector fields on the line”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  45–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 201–212  isi
1979
23. B. L. Feigin, D. B. Fuchs, “Invariant differential operators on the line”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 314–315
1978
24. I. M. Gel'fand, B. L. Feigin, D. B. Fuchs, “Cohomology of infinite-dimensional Lie algebras and Laplace operators”, Funktsional. Anal. i Prilozhen., 12:4 (1978),  1–5  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:4 (1978), 243–247
25. D. B. Fuchs, “Cohomology of infinite-dimensional Lie algebras and characteristic classes of foliations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 10 (1978),  179–285  mathnet  mathscinet  zmath; J. Soviet Math., 11:6 (1979), 922–980
1976
26. D. B. Fuchs, “Finite-dimensional Lie algebras of formal vector fields and characteristic classes of homogeneous foliations”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976),  57–64  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:1 (1976), 55–62
1974
27. I. M. Gel'fand, D. B. Fuchs, “$PL$-foliations. II”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  7–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 197–200
28. I. M. Gel'fand, B. L. Feigin, D. B. Fuchs, “Cohomologies of the Lie algebra of formal vector fields with coefficients in its adjoint space and variations of characteristic classes of foliations”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  13–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 99–112
29. D. B. Fuchs, “Quillenization and bordism”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  36–42  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 31–36
1973
30. I. M. Gel'fand, D. B. Fuchs, “$PL$ foliations”, Funktsional. Anal. i Prilozhen., 7:4 (1973),  29–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:4 (1973), 278–284
31. D. B. Fuchs, “Characteristic classes of foliations”, Uspekhi Mat. Nauk, 28:2(170) (1973),  3–17  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:2 (1973), 1–16
1972
32. I. M. Gel'fand, D. I. Kalinin, D. B. Fuchs, “Cohomology of the Lie algebra of Hamiltonian formal vector fields”, Funktsional. Anal. i Prilozhen., 6:3 (1972),  25–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:3 (1972), 193–196
33. I. M. Gel'fand, D. A. Kazhdan, D. B. Fuchs, “The actions of infinite-dimensional Lie algebras”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  10–15  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 9–13
1971
34. D. B. Fuchs, “Homotopic topology”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1969, 1971,  71–122  mathnet  mathscinet  zmath; J. Soviet Math., 1:3 (1973), 333–362
1970
35. I. M. Gel'fand, D. B. Fuchs, “Cohomologies of the Lie algebra of smooth vector fields”, Dokl. Akad. Nauk SSSR, 190:6 (1970),  1267–1270  mathnet  mathscinet  zmath
36. I. M. Gel'fand, D. B. Fuchs, “Upper bounds for cohomology of infinite-dimensional Lie algebras”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 323–324
37. I. M. Gel'fand, D. B. Fuchs, “Cohomologies of Lie algebra of vector fields with nontrivial coefficients”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  10–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 181–192
38. D. B. Fuchs, “Cohomologies of the braid group $\operatorname{mod}2$”, Funktsional. Anal. i Prilozhen., 4:2 (1970),  62–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:2 (1970), 143–151
39. I. M. Gel'fand, D. B. Fuchs, “Cohomologies of Lie algebra of tangential vector fields. II”, Funktsional. Anal. i Prilozhen., 4:2 (1970),  23–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:2 (1970), 110–116
40. I. M. Gel'fand, D. B. Fuchs, “Cohomology of the Lie algebra of formal vector fields”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970),  322–337  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:2 (1970), 327–342
41. I. M. Gel'fand, D. B. Fuchs, “Cycles that represent cohomology classes of the Lie algebra of formal vector fields”, Uspekhi Mat. Nauk, 25:5(155) (1970),  239–240  mathnet  mathscinet  zmath
1969
42. I. M. Gel'fand, D. B. Fuchs, “Cohomologies of Lie algebra of tangential vector fields of a smooth manifold”, Funktsional. Anal. i Prilozhen., 3:3 (1969),  32–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:3 (1969), 194–210
43. I. M. Gel'fand, D. B. Fuchs, “Cohomologies of Lie algebras of vector fields on a manifold”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 155
1968
44. I. M. Gel'fand, D. B. Fuchs, “Classifying spaces for principal bundles with Hausdorff bases”, Dokl. Akad. Nauk SSSR, 181:3 (1968),  515–518  mathnet  mathscinet  zmath
45. D. B. Fuchs, “The Maslov–Arnolʹd characteristic classes”, Dokl. Akad. Nauk SSSR, 178:2 (1968),  303–306  mathnet  mathscinet  zmath
46. I. M. Gel'fand, D. B. Fuchs, “The cohomologies of the lie algebra of the vector fields in a circle”, Funktsional. Anal. i Prilozhen., 2:4 (1968),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:4 (1968), 342–343
1967
47. I. M. Gel'fand, D. B. Fuchs, “Topological invariants of noncompact Lie groups connected with infinite dimensional representations”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  763–766  mathnet  mathscinet  zmath
48. D. B. Fuchs, “Some remarks on the duality of functors in the category of abelian groups”, Dokl. Akad. Nauk SSSR, 176:2 (1967),  273–276  mathnet  mathscinet  zmath
49. I. M. Gel'fand, D. B. Fuchs, “Cohomology of Lie groups with real coefficients”, Dokl. Akad. Nauk SSSR, 176:1 (1967),  24–27  mathnet  mathscinet  zmath
50. D. B. Fuchs, “Duality of functors in the category of homotopy types”, Dokl. Akad. Nauk SSSR, 175:6 (1967),  1232–1235  mathnet  mathscinet  zmath
51. I. M. Gel'fand, D. B. Fuchs, “Topology of noncompact Lie groups”, Funktsional. Anal. i Prilozhen., 1:4 (1967),  33–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:4 (1967), 285–295
1966
52. D. B. Fuchs, “Eilenberg–MacLane complexes”, Uspekhi Mat. Nauk, 21:5(131) (1966),  213–215  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:5 (1966), 205–207
53. D. B. Fuchs, “The spectral sequence of a fibering”, Uspekhi Mat. Nauk, 21:5(131) (1966),  149–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:5 (1966), 141–171
54. D. B. Fuchs, “Eckmann–Hilton duality and the theory of functors in the category of topological spaces”, Uspekhi Mat. Nauk, 21:2(128) (1966),  3–40  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:2 (1966), 1–33
1963
55. D. B. Fuchs, “Natural mappings of functors in a category of topological spaces”, Mat. Sb. (N.S.), 62(104):2 (1963),  160–179  mathnet  zmath
1962
56. D. B. Fuchs, A. S. Schwarz, “On the homotopy theory of functors in the category of topological spaces”, Dokl. Akad. Nauk SSSR, 143:3 (1962),  543–546  mathnet  mathscinet  zmath
1961
57. D. B. Fuchs, “On homotopy duality”, Dokl. Akad. Nauk SSSR, 141:4 (1961),  818–821  mathnet  mathscinet  zmath
1958
58. A. Vinogradov, B. Delone, D. Fuchs, “Rational approximations to irrational numbers with bounded partial quotients”, Dokl. Akad. Nauk SSSR, 118:5 (1958),  862–865  mathnet  mathscinet  zmath

2018
59. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Uspekhi Mat. Nauk, 73:5(443) (2018),  193–196  mathnet  elib; Russian Math. Surveys, 73:5 (2018), 935–939  isi
2017
60. A. Chernavski, D. Fuchs, S. Gusein-Zade, Yu. Ilyashenko, O. Karpenkov, A. Kirillov, S. Lando, S. Matveev, M. Skopenkov, V. Tikhomirov, M. Tsfasman, V. Vassiliev, “Alexei Bronislavovich Sossinsky turns 80”, Mosc. Math. J., 17:3 (2017),  555–558  mathnet
2005
61. D. B. Fuchs, A. M. Vinogradov, A. V. Zelevinskii, “Вспоминая Беллу Абрамовну”, Mat. Pros., Ser. 3, 9 (2005),  16–29  mathnet
2004
62. A. A. Beilinson, A. A. Belavin, V. G. Drinfeld, E. V. Frenkel, D. B. Fuchs, T. Miwa, B. L. Tsygan, A. V. Zelevinskii, “Boris Feigin”, Mosc. Math. J., 4:3 (2004),  537–546  mathnet  mathscinet
1986
63. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Uspekhi Mat. Nauk, 41:3(249) (1986),  159–163  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 189–195  isi
1976
64. V. I. Arnol'd, A. M. Vershik, D. B. Fuchs, Ya. M. Eliashberg, “Regional Mathematical School in Syktyvkar”, Uspekhi Mat. Nauk, 31:4(190) (1976),  301  mathnet
1974
65. S. G. Gindikin, A. A. Kirillov, D. B. Fuchs, “The work of I. M. Gel'fand on functional analysis, algebra and topology”, Uspekhi Mat. Nauk, 29:1(175) (1974),  195–223  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:1 (1974), 5–35
1966
66. A. A. Kirillov, S. P. Novikov, D. B. Fuchs, I. R. Shafarevich, “Second Summer Topological School”, Uspekhi Mat. Nauk, 21:2(128) (1966),  257–258  mathnet
1958
67. A. Vinogradov, B. Delone, D. Fuchs, “Поправки к статье “О рациональных приближениях к иррациональным числам с ограниченными неполными частными” (ДАН, т. 118, № 5, 1958 г.)”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1062  mathnet

Presentations in Math-Net.Ru
1. Вычисление характеристических классов многообразия по его триангуляции
D. B. Fuchs
Meetings of the Moscow Mathematical Society
December 20, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019